# SDR AALA201803159006

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 56,977 hours, 28,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Bent
- Location: L1 Door Holdopen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HOLD-OPEN LATCH,  DOES NOT ALIGN, FOUND BENT.  REPLACED THE HOLD OPEN IAW AMM 52-11-04.
